# SDR R61A201504240301

- Difficulty date: April 24, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,230 hours, 6,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327132
- Condition: Damaged
- Location: Zone 200
- Part time: 7,230 hours, 6,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LIGHTNING STRIKE DAMAGE BETWEEN FS X49.50 TO FS X71.20 AND STR 18P TO STR 20P. MAINTENANCE PERFORMED A REPAIR TO LIGHTNING STRIKE DAMAGE BETWEEN FS X49.50 TO FS X71.20 AND STR 18P TO 20P IAW RD 8/4-53-6850 AND SRM 51-26-10,51-42-05, 53-00-00, 51-21-10 & 51-25-10.
